# SDR F3LA2017111300248

- Difficulty date: November 2, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N953FR
- Make and model: Airbus A319-112
- Aircraft serial: 4254
- Aircraft time: 25,837 hours, 11,361 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217320100
- Condition: Corroded
- Location: Fuselage
- Part time: 25,837 hours, 11,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT -Y254, FR68 HAS CORROSION. EVALUATED FLOORBEAM AT -Y254, FR68 AND FOUND DAMAGE TO BE OUT OF REPAIRABLE LIMITS IAW SRM 
53-00-14-283-002. REMOVED AND REPLACED FLOORBEAM -Y254 FROM FR 68 IAW SRM 51-21-00 AND 51-72-11.
